# SDR SWAA2022052606747

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WTB FAIRING SUPPORT FRAME WITH SEVERE WEAR & CORROSION DAMAGE AT LOWER MATTING SURFACE; BS 663-667.68; LBL 20 APPROX.  REMOVED CORROSION AT WTB FAIRING SUPPORT FRAME; AS PER B737-7 SRM 51-10-02-0G-0.ORIG. MAT. OF FRAME: 0.100'; MAT. REMOVED: 0.030'; REMAINING MAT.:0.070'; FOUND OUT OF LIMITS AS PER B737-7 SRM 53-40-71-1A-1; FIG.103; DETAIL 'C' & 'F'.  LOCATED AND DRILLED NEW WTB FAIRING SUPPORT FRAME REF B737-700 SRM 51-40-05-0G-0 (PENDING LOCATING NUT-PLATES). INSTALLED NUT-PLATES ON NEW WTB FAIRING SUPPORT FRAME REF B737-700 SRM 51-40-08-0G-0; INSTALLED NEW WTB FAIRING SUPPORT FRAME AT BS 663-667.68; LBL 20 APPROX AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 149A7216
